Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 420, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 8, 2012, 7:00 PM CDT for Atoka County, Oklahoma. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2012, 7:00 PM CDT (00:00 UTC)
- Expired
- Aug 8, 2012, 7:15 PM CDT
- In force
- 15 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Atoka County, OK
The radar
The Norman radar (KTLX), 151 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 7:10 PM CDT | TSTM WND GST 60 | Stringtown, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 3127 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
523
WUUS54 KOUN 090000
SVROUN
OKC005-090045-
/O.NEW.KOUN.SV.W.0420.120809T0000Z-120809T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT WED AUG 8 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 745 PM CDT
* AT 657 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
NORTHEAST OF STRINGTOWN...MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
STRINGTOWN...CHOCKIE...REDDEN AND ATOKA RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
HEAVY RAIN WILL QUICKLY FLOOD CREEKS...DITCHES AND UNDERPASSES.
DO NOT CROSS FLOODED ROADS. TURN AROUND DON'T DROWN.
TAKE SHELTER IN A STURDY BUILDING. BOATERS SHOULD RETURN TO
SHORE. AVOID LOW LYING AREAS AND FLOODED ROADS.
&&
LAT...LON 3450 9578 3431 9600 3450 9614 3451 9613
3451 9609 3454 9609 3463 9599 3451 9577
TIME...MOT...LOC 2357Z 314DEG 8KT 3453 9601
$$
AUSTIN1 follow-up statement
873
WWUS54 KOUN 090015
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT WED AUG 8 2012
OKC005-090024-
/O.CAN.KOUN.SV.W.0420.000000T0000Z-120809T0045Z/
ATOKA OK-
715 PM CDT WED AUG 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ATOKA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND IS NO LONGER
SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN
AND LOCALIZED FLOODING OF LOW LYING AREAS AND AREAS OF POOR
DRAINAGE IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3450 9578 3431 9600 3450 9614 3451 9613
3451 9609 3454 9609 3463 9599 3451 9577
TIME...MOT...LOC 0014Z 314DEG 8KT 3453 9601
$$
AUSTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:28 PM CDT, 32 minutes earlier.
Area forecast discussion, Aug 8, 6:28 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 628 PM CDT WED AUG 8 2012 .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. EXPECT A FEW TSRA...BUT MOST ACTIVITY WILL REMAIN SOUTH AND EAST OF TERMINALS. CANNOT COMPLETELY RULE OUT SHRA/TSRA AT KSPS...BUT CONFIDENCE IS TOO LOW TO INCLUDE IN TAFS. WINDS WILL BE LIGHT AND VARIABLE OVERNIGHT...AND BECOME NORTHERLY AS A FRONT MOVES THROUGH OKLAHOMA AND NORTH TEXAS THROUGH THE DAY TOMORROW. && .PREV DISCUSSION... /ISSUED 408 PM CDT WED AUG 8 2012/ DISCUSSION... MOIST CONVECTION IS LIMITED TO EASTERN OK AND WESTERN NORTH TX THIS AFTERNOON...WITH A BROAD AREA OF SUBSIDENCE BEHIND A SHORTWAVE TROUGH IMPACTING THE REGION. WHAT REMAINS OF A MCV OVER WESTERN NORTH TX WILL RESULT IN SHOWERS AND THUNDERSTORMS THERE THROUGH THIS EVENING...WHILE WEAK SFC CONVERGENCE ALONG A SFC TROUGH AND DIFFERENTIAL HEATING ZONE FROM CREEK COUNTY SOUTHWARD THROUGH SEMINOLE COUNTY SUPPORTS THE CONVECTION THERE. EXPECT VERY LITTLE TO NO COVERAGE ELSEWHERE UNTIL PERHAPS LATER THIS EVENING AS A VORT MAX DIVES SOUTH ACROSS THE MIDWEST AND A WEAKER ASSOCIATED LOBE IMPACTS N/NE/E OK...ALONG WITH COOLER MID LEVEL TEMPS. COVERAGE WILL REMAIN ISOLATED THOUGH FOR OUR FA. A SIGNIFICANT VORT MAX...CURRENTLY OVER THE MANITOBA/ONTARIO BORDER...WILL CONTINUE TO DIG SOUTH TOMORROW AS AN UPPER TROUGH DEEPENS OVER THE EASTERN CONUS AND THE UPPER RIDGE REMAINS OVER THE ROCKIES. A PREFRONTAL TROUGH AND COLD FRONT WILL IMPACT THE REGION TOMORROW AS A RESULT. HOWEVER...EXPECT THE MOST SIGNIFICANT CAA TO OCCUR SEVERAL HOURS AFTER 18Z SO STAYED CLOSER TO THE WARMER METMOS FOR TOMORROW. IN ADDITION...MOS TEMPS TEND TO COOL TOO FAST THE DAY OF FROPA. BY FRIDAY AFTERNOON BEHIND THE FRONT...HOWEVER...IT APPEARS MOST OF THE OPERATIONAL MODELS (WITH THE EXCEPTION OF THE MUCH COOLER GFS) DROP 850MB TEMPS TO AROUND 21 TO 23C ACROSS CENTRAL OK AS A SFC RIDGE AXIS EXTENDS FROM THE UPPER MIDWEST THROUGH THE SOUTHERN PLAINS. EXPECT HIGHS FROM THE LOW 90S TO NEAR 100 FROM NE TO SW RESPECTFULLY FRIDAY. TEMPS WILL SLOWLY BEGIN TO WARM THROUGH LATE THIS WEEKEND...BUT AT LEAST LOW RAIN CHANCES AND REASONABLE TEMPS WILL REMAIN IN THE FORECAST WITH THE RIDGE GENERALLY REMAINING WEST OF THE AREA AND MID TO UPPER WNW FLOW OVERHEAD. FIRE WEATHER... NEAR CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS PORTIONS OF CENTRAL AND NORTHERN OKLAHOMA THURSDAY AFTERNOON THROUGH EARLY THURSDAY EVENING AS BREEZY NORTH WINDS AROUND 15 TO 20 MPH ACCOMPANY A COLD FRONT. ONLY SLIGHTLY COOLER AFTERNOON TEMPERATURES ARE EXPECTED TOMORROW AFTERNOON NORTH OF I40...AND DEWPOINTS WILL ALSO DROP. THIS WILL RESULT IN MIN RH NEAR 20 PERCENT. ALL OF THE PREVIOUS CONDITIONS COMBINED WITH HIGH FIRE DANGER WILL PRODUCE NEAR CRITICAL FIRE WEATHER CONDITIONS MAINLY ACROSS CENTRAL AND NORTHERN OK TOMORROW AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 75 101 71 93 / 20 10 10 0 HOBART OK 74 104 71 96 / 20 10 10 0 WICHITA FALLS TX 77 105 74 99 / 20 10 10 0 GAGE OK 70 98 65 93 / 10 10 10 0 PONCA CITY OK 75 97 70 91 / 20 10 10 0 DURANT OK 77 101 74 97 / 50 20 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 02/AUSTIN
Hazardous weather outlook, Aug 8, 4:00 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT WED AUG 8 2012
OKZ004>048-050>052-TXZ083>090-091200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
400 PM CDT WED AUG 8 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A
FEW MAY PRODUCE DAMAGING WIND GUSTS.
DISCUSSION...
WHILE THE LOWER LEVELS HEAT AND DEVELOP LARGE DIFFERENCES IN
TEMPERATURE AND DEWPOINT IN THE LOWER LEVELS OF THE ATMOSPHERE...
THE ENVIRONMENT WILL SUPPORT DAMAGING WIND GUSTS. ONCE THUNDERSTORMS
DEVELOP...THEY WILL MOVE SOUTH AND EAST AHEAD OF AN APPROACHING
ATMOSPHERIC DISTURBANCE AND ASSOCIATED COLD FRONT. THIS FRONT IS
EXPECTED TO MOVE INTO NORTHERN PARTS OF OKLAHOMA THIS EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY AUG 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
THE WILDFIRE DANGER WILL REMAIN HIGH ACROSS THE REGION. EXTREME
TEMPERATURES WILL ALSO CONTINUE THE THREAT FOR HEAT RELATED
ILLNESSES FOR THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES
DURING THE HEAT OF THE DAY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA ON
THURSDAY. A FEW WILL ALSO BE POSSIBLE ACROSS NORTHERN PARTS OF
OKLAHOMA SATURDAY THROUGH NEXT MONDAY.
OTHER HAZARDOUS WEATHER...
THE WILDFIRE DANGER WILL REMAIN HIGH DUE TO SIGNIFICANT DROUGHT
CONDITIONS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
THURSDAY.In the hours before
Special weather statement, Aug 8, 5:41 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 541 PM CDT WED AUG 8 2012 OKZ028>031-042-082315- SEMINOLE OK-MCCLAIN OK-CLEVELAND OK-PONTOTOC OK-POTTAWATOMIE OK- 541 PM CDT WED AUG 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEMINOLE... SOUTHEASTERN MCCLAIN...SOUTHEASTERN CLEVELAND...NORTHWESTERN PONTOTOC AND SOUTHWESTERN POTTAWATOMIE COUNTIES UNTIL 615 PM CDT... AT 538 PM CDT...SEVERAL STRONG THUNDERSTORMS WERE LOCATED ACROSS POTTAWATOMIE AND SEMINOLE COUNTIES. THE STRONGEST STORM WAS 4 MILES SOUTHEAST OF MACOMB...WITH ANOTHER STRONG STORM NEAR WANETTE. THESE STORMS WERE MOVING SOUTH TO SOUTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING WHICH MAY IGNITE WILDFIRES... LOCATIONS IMPACTED INCLUDE... KONAWA...MAUD...ASHER...WANETTE...BOWLEGS...TRIBBEY...ST. LOUIS... ETOWAH...ROSEDALE...MACOMB AND TROUSDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE THUNDERSTORMS WILL PRODUCE RAPID CHANGES TO WIND SPEED AND DIRECTION...AND DANGEROUS LIGHTNING...THAT WILL HAMPER FIRE FIGHTING EFFORTS. PLEASE ADVISE ANY FIRE CREWS IN THE FIELD IMMEDIATELY. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3488 9661 3490 9729 3517 9725 3516 9659 TIME...MOT...LOC 2238Z 358DEG 7KT 3508 9697 AUSTIN
Special weather statement, Aug 8, 6:16 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT WED AUG 8 2012
OKZ043-048-090000-
ATOKA OK-COAL OK-
616 PM CDT WED AUG 8 2012
...THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHEASTERN ATOKA AND EASTERN COAL COUNTIES
UNTIL 700 PM CDT...
AT 614 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WARDVILLE...
MOVING SOUTHEAST AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WARDVILLE...CHOCKIE AND ATOKA RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
IF ON OR NEAR ATOKA RESERVOIR...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3442 9590 3452 9614 3473 9610 3472 9609
3468 9609 3468 9605 3468 9588 3460 9588
3459 9581
TIME...MOT...LOC 2314Z 294DEG 9KT 3463 9604
AUSTINLocal storm report, Aug 8, 6:41 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND GST 2 SE WARDVILLE 34.64N 96.01W
08/08/2012 E60 MPH ATOKA OK PUBLIC
SMALL TREE LIMBS BLOWN DOWN AND SHINGLES REMOVED FROM
ROOF
&&
MASpecial weather statement, Aug 8, 6:54 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT WED AUG 8 2012
OKZ043-048-090045-
ATOKA OK-COAL OK-
654 PM CDT WED AUG 8 2012
...THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR EASTERN ATOKA AND EASTERN COAL COUNTIES UNTIL
745 PM CDT...
AT 653 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS EXTENDED FROM
NEAR COALGATE...TO 6 MILES SOUTHEAST OF WARDVILLE...TO
STRINGTOWN AND MCGEE CREEK LAKE...MOVING SOUTHEAST AT 10 TO 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS OF 40 TO 50 MPH...
VERY HEAVY RAINFALL LEADING TO MINOR
FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
DIME SIZED HAIL...
LOCATIONS IMPACTED INCLUDE...
ATOKA...STRINGTOWN...WARDVILLE...DAISY...LANE...CHOCKIE...REDDEN...
ATOKA RESERVOIR AND MCGEE CREEK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
IF ON OR NEAR ATOKA RESERVOIR OR MCGEE CREEK LAKE...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3451 9568 3451 9578 3416 9578 3416 9597
3439 9618 3474 9624 3474 9610 3468 9609
3468 9588 3460 9588 3459 9567
TIME...MOT...LOC 2353Z 318DEG 19KT 3460 9594
AUSTINSpecial weather statement, Aug 8, 6:54 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT WED AUG 8 2012
OKZ043-048-090045-
ATOKA OK-COAL OK-
654 PM CDT WED AUG 8 2012
...THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR EASTERN ATOKA AND EASTERN COAL COUNTIES UNTIL
745 PM CDT...
AT 653 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS EXTENDED FROM
NEAR COALGATE...TO 6 MILES SOUTHEAST OF WARDVILLE...TO
STRINGTOWN AND MCGEE CREEK LAKE...MOVING SOUTHEAST AT 10 TO 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS OF 40 TO 50 MPH...
VERY HEAVY RAINFALL LEADING TO MINOR
FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
DIME SIZED HAIL...
LOCATIONS IMPACTED INCLUDE...
ATOKA...STRINGTOWN...WARDVILLE...DAISY...LANE...CHOCKIE...REDDEN...
ATOKA RESERVOIR AND MCGEE CREEK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR ATOKA RESERVOIR OR MCGEE CREEK LAKE...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3451 9568 3451 9578 3416 9578 3416 9597
3439 9618 3474 9624 3474 9610 3468 9609
3468 9588 3460 9588 3459 9567
TIME...MOT...LOC 2353Z 318DEG 19KT 3460 9594
AUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:18 PM CDT | Special Weather Statement | OUN | Atoka, Coal | 42 min |
| Aug 8, 7:43 PM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| Aug 9, 1:43 PM CDT | Red Flag Warning | OUN | Beckham, Blaine, Caddo, Canadian, Carter, Cleveland and 23 more | 5 hr |
| Aug 9, 3:29 PM CDT | Special Weather Statement | OUN | Atoka | 46 min |
| Aug 9, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 41 min |
| Aug 9, 3:53 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 52 min |
| Aug 9, 4:49 PM CDT | Special Weather Statement | OUN | Bryan | 26 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.